MathSciNet Relay Station
MathSciNet bibliographic data
MR2917572 35R11 (35C05)
Chen, Shanzhen; Jiang, Xiaoyun Analytical solutions to time-fractional partial differential equations in a two-dimensional multilayer annulus. Phys. A 391 (2012), no. 15, 3865–3874.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement